# SDR GLBA20100611H

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 29,686 hours, 36,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION A CRACK WAS FOUND IN THE FRAME AT FS 456 AT STRINGER 10R CUTOUT, .4" IN LENGTH.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-030. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
